Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2014, Article ID 245350, 8 pages
Research Article

Mixed Boundary Value Problem on Hypersurfaces

A. Razmadze Mathematical Institute, Tbilisi State University, Tamarashvili Street 6, 0177 Tbilisi, Georgia

Received 22 February 2014; Revised 31 May 2014; Accepted 2 June 2014; Published 17 August 2014

Academic Editor: Ioannis G. Stratis

Copyright © 2014 R. DuDuchava et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. Duduchava, “The Green formula and layer potentials,” Integral Equations and Operator Theory, vol. 41, no. 2, pp. 127–178, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. R. Duduchava, D. Mitrea, and M. Mitrea, “Differential operators and boundary value problems on hypersurfaces,” Mathematische Nachrichten, vol. 279, no. 9-10, pp. 996–1023, 2006. View at Publisher · View at Google Scholar · View at Scopus
  3. R. Duduchava, “Partial differential equations on hypersurfaces,” Georgian Academy of Sciences A: Memoirs on Differential Equations and Mathematical Physics, vol. 48, pp. 19–74, 2009. View at Google Scholar · View at MathSciNet
  4. M. Mitrea and M. Taylor, “Potential theory on Lipschitz domains in Riemannian manifolds: Sobolev-Besov space results and the Poisson problem,” Journal of Functional Analysis, vol. 176, no. 1, pp. 1–79, 2000. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. H. Le Dret, Numerical Approximation of PDEs, Class Notes M1 Mathematics, 2011-2012, 2011,
  6. W. Haack, Elementare Differentialgeometrie (Lehrbücher und Monographien aus dem Gebiete der Exakten Wissenschaften), Birkhäauser, Basel, Switzerland, 1955, (German).
  7. R. Aris, Vectors, Tensors, and the Basic Equations of Fluid Mechanics, Prentice-Hall, Englewood Cliffs, NJ, USA, 1962.
  8. P. G. Ciarlet, Introduction to Linear Shell Theory, vol. 1 of Series in Applied Mathematics, Gauthier-Villars, Paris, France, 1998.
  9. L. Andersson and P. T. Chruściel, “Hyperboloidal Cauchy data for vacuum Einstein equations and obstructions to smoothness of null infinity,” Physical Review Letters, vol. 70, no. 19, pp. 2829–2832, 1993. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. R. Temam and M. Ziane, “Navier-stokes equations in thin spherical domains,” in Optimization Methods in Partial Differential Equations, vol. 209 of Contemporaty Math., pp. 281–314, AMS, 1996. View at Google Scholar
  11. R. Duduchava, “A revised asymptotic model of a shell,” Memoirs on Differential Equations and Mathematical Physics, vol. 52, pp. 65–108, 2011. View at Google Scholar · View at MathSciNet
  12. H. Triebel, Interpolation Theory, Function Spaces, Differential Operators, Johann Ambrosius Barth, Heidelberg, Germany, 2nd edition, 1995. View at MathSciNet
  13. L. Hörmander, The Analysis of Linear Partial Differential Operators IV, Springer, Heidelberg, Germany, 1983.
  14. G. C. Hsiao and W. L. Wendland, Boundary Integral Equations, vol. 164 of Applied Mathematical Sciences Series, Springer, Berlin, Germany, 2008.
  15. M. Shubin, Pseudodifferential Operators and Spectral Theory, Springer, Berlin, Germany, 1987.
  16. M. E. Taylor, Pseudodifferential Operators, Princeton University Press, Princeton, NJ, USA, 1981. View at MathSciNet
  17. R. Duduchava, “On Noether theorems for singular integral equations,” in Proceedings of the Symposium on Mechanics and Related Problems of Analysis, vol. 1, pp. 19–52, Metsniereba, Tbilisi, Georgia, 1973, (Russian).
  18. P. D. Lax and A. N. Milgram, “Parabolic equations,” in Contributions to the theory of partial differential equations, Annals of Mathematics Studies, pp. 167–190, Princet on University Press, Princeton, NJ, USA, 1954. View at Google Scholar · View at MathSciNet
  19. J. Lions and E. Magenes, Non-Homogeneous Boundary Value Problems and Applications. Vol. I, Springer, Heidelberg, Germany, 1972. View at MathSciNet